Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 105, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 21, 2014, 8:17 PM CDT for Noxubee County, Mississippi. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2014, 8:17 PM CDT (01:17 UTC)
- Expired
- Aug 21, 2014, 10:15 PM CDT
- In force
- 118 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 88 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1445 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1705 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
509
WGUS54 KJAN 220117
FFWJAN
MSC103-220315-
/O.NEW.KJAN.FF.W.0105.140822T0117Z-140822T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
817 PM CDT THU AUG 21 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 1015 PM CDT
* AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
OCCURRED IN THE PAST HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIGBEE
VALLEY...PRAIRIE POINT...GHOLSON AND MACON
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
RAINFALL AMOUNTS FROM ONE TO THREE INCHES A HOUR CAN CAUSE FLOODING
ON ROADS IN AND AROUND THE CITY OF MACON...INCLUDING FOOT ROAD...
PERKINS ROAD AND FIRTH LAKE ROAD...SOUTH OF THE CITY OF MACON...AND
FOX CHASE ROAD EAST OF THE CITY OF MACON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3318 8831 3293 8872 3293 8879 3295 8882
3309 8881 3329 8850 3329 8831 3328 8830
$$
GRG1 follow-up statement
287
WGUS74 KJAN 220204
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
904 PM CDT THU AUG 21 2014
MSC103-220315-
/O.CON.KJAN.FF.W.0105.000000T0000Z-140822T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOXUBEE MS-
904 PM CDT THU AUG 21 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NOXUBEE COUNTY...
AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR
INCHES...HAVE OCCURRED IN THE PAST HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEERBROOK...
BIGBEE VALLEY...PRAIRIE POINT AND BROOKSVILLE
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR. WITH AN ADDITIONAL ONE INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3318 8831 3293 8872 3293 8879 3295 8882
3309 8881 3329 8850 3329 8831 3328 8830
$$
GRGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 7:00 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 21, 7:00 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 700 PM CDT THU AUG 21 2014 .UPDATE...UPDATED GRID TO INCLUDE CHANCE POPS FOR AT LEAST THE NEXT TWO TO THREE HOURS AS CONVECTION STILL CONTINUES. NO OTHER CHANGES MADE AT THE MOMENT./26/ && .AVIATION...SCATTERED CONVECTION THIS EVENING DEMANDING AT LEAST VCTS AT ALL TAF SITES EXCEPT GTR AND GWO UNTIL 02 TO 03Z. VFR CONDITIONS THEREAFTER WITH THE EXCEPTION OF MVFR VISIBILITIES AT GLH/GWO FROM 11Z TO 13Z FOR FOG./26/ && .PREV DISCUSSION... /ISSUED 415 PM CDT THU AUG 21 2014/ DISCUSSION...A MESOSCALE CONVECTIVE VORT LEFTOVER FROM CONVECTION YESTERDAY HAS HELPED TO SPUR SCATTERED TO NUMEROUS SHOWERS AND STORMS IN THE LAST SEVERAL HOURS...FOCUSED ACROSS CENTRAL LA AND FAR SOUTHWESTERN MS. ELSEWHERE THE EFFECT OF THE PREVAILING AND STRENGTHENING RIDGE ALOFT IS KEEPING CONVECTION ISOLATED AT BEST. THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING HOURS ANTICIPATE CONVECTION TO REMAIN MOST CONCENTRATED OVER SOUTHWESTERN ZONES WITH LITTLE IMPETUS TO LINGER MUCH PAST SUNSET. WE WILL BE WATCHING MORE VIGOROUS CELLS CLOSELY OVER THE NEXT FEW HOURS FOR MICROBURST POTENTIAL SINCE THE ENVIRONMENT IS SOMEWHAT SUPPORTIVE OF ENHANCED DOWNDRAFTS. ANY SEVERE ACTIVITY SHOULD BE EXTREMELY ISOLATED AT BEST AND THUS NOTHING WILL BE MENTIONED IN THE HWO. THE PATCHY RAINFALL IN WESTERN ZONES THIS AFTERNOON IS HELPING TO BREAK THE HEAT A BIT IN THOSE AREAS...BUT ELSEWHERE HOT AND MUGGY CONDITIONS ARE LEADING TO HEAT INDEX VALUES RANGING FROM 100 TO 105 CURRENTLY. MUGGY AND UNCOMFORTABLE CONDITIONS WILL PERSIST INTO THIS EVENING BUT CONDITIONS SHOULD COOL DOWN ENOUGH LATE TONIGHT TO KEEP HEAT ADVISORIES FROM BECOMING NECESSARY (SINCE LOW TEMPS REMAINING ABOVE 75 ARE ALSO CRITERIA TO MEET ADVISORY STATUS). TOMORROW AND INTO THE WEEKEND THE PREVIOUSLY-MENTIONED RIDGE WILL BE AN EVEN BIGGER PLAYER...INCREASING HEAT AND DOING A BETTER JOB AT SUPPRESSING AFTERNOON CONVECTION. MAV HIGHS IN THE MID TO UPPER 90S TOMORROW THROUGH THE WEEKEND LOOK MAINLY ON TRACK WITH LOW TEMPERATURES STILL EXPECTED TO REMAIN UNDER WHAT IS NEEDED TO SATISFY HEAT ADVISORY CRITERIA. AFTER TODAY ANY ISOLATED AFTERNOON SHOWERS AND STORMS IN OUR REGION SHOULD BE CONFINED TO FAR SOUTHERN AREAS...SOMEWHAT TIED TO SEABREEZE BOUNDARIES CASCADING NORTH FROM THE COAST. /BB/ PREV DISCUSSION... /ISSUED 400 AM CDT THU AUG 21 2014/ LONG TERM...MONDAY THROUGH WEDNESDAY...AS WE GO INTO NEXT WEEK DEEP MOISTURE WILL BUILD ACROSS THE REGION FROM THE EAST. THIS WILL GIVE THE REGION A BREAK IN WARM AFTERNOON HIGH TEMPERATURES. THUS 850MB TEMPS WILL COOL SOME INTO THE MIDDLE 20S DEGREE C. RAIN CHANCES WILL PICK UP AS DEEP TROPICAL MOISTURE BUILDS ACROSS THE REGION AND PWATS WILL INCREASE TO AROUND 2.2 INCHES. THERE WILL BE DECENT INSTABILITY FOR SOME CONVECTIVE CHANCES FROM MONDAY THROUGH WEDNESDAY WITH SOME LOCALLY HEAVY RAINFALL POTENTIAL. THE MEAN RIDGING WILL FLUCTUATE SOME DURING THE UPCOMING WORK WEEK. AS FAR AS THE TROPICS ARE CONCERNED MODELS ARE GENERALLY TRENDING TOWARD KEEPING TROPICAL SYSTEMS AWAY FROM THE GULF OF MEXICO...PUSHING THEN OFF THE EAST COAST. HOWEVER...WE WILL STILL BE MONITORING THE SITUATION CLOSELY AS A FEW GFS AND EUROPEAN ENSEMBLE MEMBERS DO STILL MANAGE TO PUSH TROPICAL LOWS INTO THE GULF AS THEY AVOID BEING PICKED UP BY THE TROUGH TO THE NORTH. AS FAR AS MODEL DIFFERENCES GO MOST OF THE ENSEMBLES... EURO...NAVY AND UK MODELS KEEP THE MEAN RIDGE DOMINANT OVER OUR REGION. THE GFS TRIED TO BRING AN UPPER TROUGH OVER THE CENTRAL PLAINS AND EVENTUALLY PUSHED A FRONT TOWARD THE REGION FOR THE LATER PART OF THE WORK WEEK...WHICH SEEMS TO BE AN OUTLIER. MODELS WERE IN GENERAL AGREEMENT WITH THE WEEKEND HEAT AND INCREASE IN TROPICAL MOISTURE FROM THE EAST FOR NEXT WEEK. ALL IN ALL...DID NOT MAKE TOO MANY LARGE DEVIATIONS FROM MEX POPS AND TEMPS THROUGH THE EXTENDED PERIOD. /17/BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 97 74 97 / 29 8 8 10 MERIDIAN 72 97 72 98 / 25 9 10 9 VICKSBURG 72 96 72 97 / 29 7 4 8 HATTIESBURG 74 97 74 98 / 30 19 8 19 NATCHEZ 73 94 73 95 / 34 14 4 14 GREENVILLE 74 97 73 98 / 16 5 4 2 GREENWOOD 73 97 72 98 / 15 5 5 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 21, 2:33 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 233 PM CDT THU AUG 21 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 221945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 233 PM CDT THU AUG 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY... EXCESSIVE HEAT THREAT...ELEVATED TIMING...FRIDAY THERE IS AN ELEVATED RISK FOR DANGEROUS AFTERNOON HEAT AND HUMIDITY LEVELS FRIDAY AS MAXIMUM HEAT INDEX VALUES ARE EXPECTED TO BE 101 TO 105 DEGREES OVER THE ENTIRE OUTLOOK AREA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... MAXIMUM HEAT INDEX VALUES RANGING BETWEEN 103 AND 108 ARE EXPECTED TO CONTINUE OVER THE ENTIRE OUTLOOK AREA EACH AFTERNOON THIS WEEKEND. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. 19 && ...HAZARD LEGEND... *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 115 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 5 CONSECUTIVE DAYS. HIGH...MAXIMUM HEAT INDEX 110 TO 114 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 4 CONSECUTIVE DAYS. ELEVATED...MAXIMUM HEAT INDEX 105 TO 109 DEGREES FOR ONE TO THREE DAYS. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES FOR ONE TO THREE DAYS. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 21, 6:42 PM CDT, 1 hour 35 minutes before
MSZ049-055-220010-
SIMPSON MS-RANKIN MS-
642 PM CDT THU AUG 21 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
642 PM CDT THU AUG 21 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER PUCKETT AT 642 PM CDT...MOVING
NORTHEAST AT 5 MPH.
PEOPLE IN SOUTHEASTERN RANKIN AND NORTHEASTERN SIMPSON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3207 8983 3218 8973 3205 8973 3204 8967
3204 8966 3202 8966 3200 8980
TIME...MOT...LOC 2342Z 240DEG 5KT 3205 8977
JALocal storm report, Aug 21, 6:43 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
643 PM CDT THU AUG 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 4 W HEBRON 31.72N 90.03W
08/21/2014 LAWRENCE MS EMERGENCY MNGR
TREES DOWNED ACROSS CROOKED CREEK RD.
0540 PM TSTM WND DMG NEW HEBRON 31.73N 89.98W
08/21/2014 LAWRENCE MS EMERGENCY MNGR
POWER POLES DOWNED AND TREES DOWNED IN THE TOWN OF NEW
HEBRON
&&
DLSpecial weather statement, Aug 21, 7:16 PM CDT, 1 hour 1 minute before
MSZ043-049-220045-
RANKIN MS-MADISON MS-
716 PM CDT THU AUG 21 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
716 PM CDT THU AUG 21 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER PISGAH AT 716 PM CDT...MOVING
NORTHEAST AT 10 MPH.
PEOPLE IN SOUTH CENTRAL MADISON AND NORTHEASTERN RANKIN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3236 8985 3244 8998 3253 8993 3255 8989
3255 8990 3253 8985 3252 8981 3248 8978
3244 8975
TIME...MOT...LOC 0016Z 215DEG 7KT 3245 8988
JASpecial weather statement, Aug 21, 7:35 PM CDT, 42 minutes before
MSZ039-220105- NOXUBEE MS- 735 PM CDT THU AUG 21 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 735 PM CDT THU AUG 21 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF MASHULAVILLE AT 735 PM CDT...MOVING NORTHEAST AT 5 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL NOXUBEE COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3317 8868 3305 8855 3298 8870 3308 8879 TIME...MOT...LOC 0035Z 232DEG 5KT 3307 8870 JA
Special weather statement, Aug 21, 7:44 PM CDT, 33 minutes before
MSZ044-045-220115-
NESHOBA MS-LEAKE MS-
744 PM CDT THU AUG 21 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
744 PM CDT THU AUG 21 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTH OF PEARL RIVER AT 744 PM
CDT...MOVING NORTHEAST AT 10 MPH.
PEOPLE IN EXTREME EAST CENTRAL LEAKE AND NORTHWESTERN NESHOBA
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3286 8908 3278 8920 3273 8932 3278 8932
3293 8932 3293 8908
TIME...MOT...LOC 0044Z 227DEG 10KT 3287 8927
JASpecial weather statement, Aug 21, 7:47 PM CDT, 30 minutes before
MSZ044-045-220115-
NESHOBA MS-LEAKE MS-
747 PM CDT THU AUG 21 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
747 PM CDT THU AUG 21 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTH OF PEARL RIVER AT
747 PM CDT...MOVING NORTHEAST AT 10 MPH.
PEOPLE IN EXTREME EAST CENTRAL LEAKE AND NORTHWESTERN NESHOBA
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3286 8908 3278 8920 3273 8932 3278 8932
3293 8932 3293 8908
TIME...MOT...LOC 0047Z 227DEG 10KT 3288 8927
JAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:14 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 22 min |
| Aug 21, 7:16 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Aug 21, 7:35 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Aug 21, 7:44 PM CDT | Special Weather Statement | JAN | Neshoba | 31 min |
| Aug 21, 7:47 PM CDT | Special Weather Statement | JAN | Neshoba | 28 min |
| Aug 21, 8:22 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 38 min |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.